# SDR SIMA201808064003

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 32,190 hours, 28,367 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Inoperative
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM BACKUP INOPERATIVE EICAS MESSAGE DURING CRUISE.  CMC FAULT CODE 274M0300.  PERFORMED FIM 27-43-00-810-802-A, BLOCKS 1 AND 7.  RESET THE PITCH TRIM 1 AND 2 CIRCUIT BREAKERS, FAULT CLEARED. OPS CHECKED GOOD, NO DESCREPANCIES NOTED.
